MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Sentinel; temporary catheter, embolic protection, transcatheter intracardiac procedures

BOSTON SCIENTIFIC CORPORATION Sentinel; temporary catheter, embolic protection, transcatheter intracardiac procedures
Model Number CMS15-10C-US
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 08/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via poster presentation that difficulty/failure to place device and stroke occurred.This presentation discussed evaluation of cases with difficulty deploying the sentinel during transfemoral transcatheter aortic valve implant procedures.A total of 102 cases in which the sentinel was used between (b)(6) 2025 and (b)(6) 2026 were analyzed to examine the anatomical characteristics and other factors in cases where placement was difficult.There were 12 cases of placement difficulty; in 5 of these, the entire device had to be removed due to the difficulty, while in 7 cases, only the proximal filter was partially placed because the distal filter could not be placed.Analysis of preoperative ct scans revealed that cases with placement difficulty involved tortuosity or calcification of the brachiocephalic artery.Cerebral infarction was observed in 2 cases within 30 days postoperatively; however, no other complications (such as vascular complications or major bleeding) were observed.
 
Event or Problem Description
It was reported via poster presentation that difficulty/failure to place device and stroke occurred.This presentation discussed evaluation of cases with difficulty deploying the sentinel during transfemoral transcatheter aortic valve implant procedures.A total of 102 cases in which the sentinel was used between february 2025 and march 2026 were analyzed to examine the anatomical characteristics and other factors in cases where placement was difficult.There were 12 cases of placement difficulty; in 5 of these, the entire device had to be removed due to the difficulty, while in 7 cases, only the proximal filter was partially placed because the distal filter could not be placed.Analysis of preoperative ct scans revealed that cases with placement difficulty involved tortuosity or calcification of the brachiocephalic artery.Cerebral infarction was observed in 2 cases within 30 days postoperatively; however, no other complications (such as vascular complications or major bleeding) were observed.
 
Additional Manufacturer Narrative
B3: bsc aware date used as event date is unknown.Jtvt2026 poster presentation information: presentation number: p11-5 title: cerebral embolic protection device use in tf-tavi at the facility: evaluation of cases with difficult device deployment.With all the available information, boston scientific (bsc) concludes: device history record review the batch number for the sentinel cerebral protection system (csp) was not provided.A ship history was performed to identify the three most recently shipped batches to the customer.A review was completed of the device history records (dhr) for the sentinel cps batch # 39316726, 39526574, 39545253.All devices from these batches were processed through all normal operation conditions and passed all acceptance activities.The dhr reviews did not identify any deviations or non-conformances that could contribute to the event.Device technical analysis the sentinel cps was not returned therefore analysis could not be completed.Investigation conclusion bsc has assigned an investigation conclusion code of adverse event related to procedure.
 
Additional Manufacturer Narrative
B3: bsc aware date used as event date is unknown.Jtvt2026 poster presentation information: presentation number: p11-5.Title: cerebral embolic protection device use in tf-tavi at the facility: evaluation of cases with difficult device deployment.

Brand Name
Sentinel
Common Device Name
temporary catheter, embolic protection, transcatheter intracardiac procedures
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50333752
Report Number2124215-2026-44725
Device Sequence Number17549004
Product Code PUM
UDI-Device Identifier00863229000004
UDI-Public(01)00863229000004
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K192460
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCMS15-10C-US
Device Catalogue NumberCMS15-10C-US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/11/2026
Initial Report FDA Received Date08/19/2026
Supplement Report FDA Received Date09/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown